Cetamol Cold & Flu Nighttime Multi symptom Caplets

Cetamol Cold and Flu nighttime multi-symptom. relief fast and effective relief of nasal and sinus. congestion, pain, and fever. cough and sore throat allergy, runny nose, sneezing, itchy and watery eyes. aspirin free caffeine-free

B$5.60

Share this

You may also like…

IngredientsParacetamol B.P. 500 mg – Pain & Fever

Phenylephrine HCl 5mg – Decongestant

Dextromethorphan HBr 15 mg – Cough Suppressant

Diphenhydramine HCl 12.5 mg -Antihistamine

size

20

Login to your account